MathSciNet Relay Station
MathSciNet bibliographic data
MR1032933 57S17 (14C05 55N25)
Hirzebruch, Friedrich; Höfer, Thomas On the Euler number of an orbifold. Math. Ann. 286 (1990), no. 1-3, 255–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement